# SDR DALA2023101608479

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31984
- Aircraft time: 20,979 hours, 8,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4577106) FOUND EMERGENCY LIGHT AT ABOVE L1 DOOR INOP. REMOVED AND REPLACED EMERGENCY BATTERY PACK "M1675"PER B737 AMM 33-51. EMERGENCY LIGHTS OPS CK'S GOOD.
